# SDR AT0000219

- Difficulty date: April 28, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N838AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FUMES CAME INTO THE CABIN THROUGH THE AIR CONDITIONING VENTS AND SET AFT LAVATORY SMOKE DETECTORS.  AIRCRAFT RETURNED TO STATION.  FOUND RIGHT AIR CYCLE MACHINE SURGING.  REMOVED AND REPLACED RIGHT ACM AND REPLACED COALESCER BAGS.
